APPLIED MATHEMATICS RESEARCH GROUP

Our group conducts research in selected areas of both applied mathematics and computer science including combinatorics, game theory, complexity theory, mathematical physics, statistics and econometrics, topology, and others. We are mostly very young scientists regularly publishing in peer-reviewed journals. We apply the mathematical background also in our activities related to informatics and computer science, such as advanced algorithm design and programming.
 

RESEARCH AREAS

  • Combinatorial and algorithmic game theory
  • Combinatorics on words
  • Econometrics
  • Mathematical physics and functional analysis
  • Non-standard numeration systems
  • Parameterized complexity theory
  • Stochastic geometry
  • Symbolic dynamical systems
  • Robust statistics and statistical modeling

 

COOPERATING INSTITUTIONS

 

GRANTS
14-13017P (Czech Science Foundation): Parameterized Algorithms for Fundamental Network Problems Related to Connectivity, main investigator: RNDr. Ondřej Suchý, Ph.D., 01/2014 - 12/2016.
 
13-35273P (Czech Science Foundation): Algorithms for circular morphisms and their fixed points, main investigator: Ing. Štěpán Starosta, Ph.D., 02/2013 - 12/2015.
 

SELECTED PUBLICATIONS
 
FRANEK, P. and RATSCHAN, S.: Effective Topological Degree Computation Based on Interval Arithmetic. AMS Mathematics of Computation, 2014. Published on-line.
 
HAYDN, N. and KUPSA, M.: Example of a non-standard extreme-value law. Ergodic Theory and Dynamical Systems, 2014. Published on-line.
 
ŠTAMPACH, F. and ŠŤOVÍČEK, P.: Orthogonal polynomials associated with Coulomb wave functions. Journal of Mathematical Analysis and Applications, 2014, 419, 231-254.
 
NIKOLOVOVÁ, P.: Sourcing Patterns of FDI Activity and Their Impact on the Domestic Economy. Czech Journal of Economics and Finance (Finance a úvěr), 2013, 63(3), 288-302.
 
KLOUDA, K.: Bispecial factors in circular non-pushy D0L languages. Theoretical Computer Science, 2012, 445(3), 63-74.
 
BALKOVÁ, L., PELANTOVÁ, E., and STAROSTA, Š.: Infinite words with finite defect. Advances in Applied Mathematics, 2011, 47(3), 562-574.
 
GUO, J., NIEDERMEIER, R., and SUCHÝ, O.:  Parameterized complexity of arc-weighted directed steiner problems. SIAM Journal on Discrete Mathematics, 2011, 25(2), 583-599.
 
KALVODA, T. and ŠŤOVÍČEK, P.: A charged particle in a homogeneous magnetic field accelerated by a time-periodic Aharonov-Bohm flux. Annals of Physics, 2011, 326(10), 2702-2716.
 
JELÍNEK, V., KYNČLl, J., STOLAŘ, R., and VALLA, T.: Monochromatic triangles in two-colored plane. Combinatorica, 2009, 29(6), 699-718.
 
ŠEBA, P. and VAŠATA, D.: Chaos in a One-dimensional Integrable Quantum System. Physics Letters A, 2009, 373(8-9), 826-831.
 

CONTACT
Ing. Karel Klouda, Ph.D.
e-mail: karel.klouda@fit.cvut.cz



Last modified: 12.12.2016, 15:53